Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 26, NWS Nashville, TN

March 2, 2021Montgomery County, Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 2, 2021, 6:51 PM CST for Montgomery County, Tennessee. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Mar 2, 2021, 6:51 PM CST (00:51 UTC)
Expired
Mar 4, 2021, 1:43 AM CST
In force
31 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Montgomery County, TN

The radar

The Ft Campbell radar (KHPX), 37 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cumberland River at Clarksville (CKVT1).

Action stage
40 ft
Minor stage
46 ft
Moderate stage
50 ft
Major stage
55 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

486 
WGUS84 KOHX 030051
FLSOHX

Flood Advisory
National Weather Service Nashville TN
651 PM CST Tue Mar 2 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Cumberland River At Clarksville affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.


TNC125-031300-
/O.NEW.KOHX.FL.Y.0026.210303T0051Z-210303T2100Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
651 PM CST Tue Mar 2 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Cumberland River At Clarksville.
* From this evening to Wednesday afternoon.
* At 6:00 PM CST Tuesday the stage was 46.2 feet and falling.
* Action stage is 40.0 feet.
* Flood stage is 46.0 feet.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:00 PM CST Tuesday was 46.9 feet.
* Forecast...The river is expected to fall to 33.0 feet Sunday 
  morning.
* Impact...At 46.0 feet, Flood waters begin to impact areas along 
  the river, including agricultural and commercial properties, 
  Riverfront Park, and adjacent tributaries including Bartons Creek, 
  Red River, West Fork Red River, and Yellow Creek. Affected 
  locations include South Riverside Dr near TN-48, North Riverside 
  Dr near Providence Blvd East, Quarry Rd, Kraft St near College St, 
  and Zinc Plant Rd. Water approaches properties near Salem Rd and 
  Seven Mile Ferry Rd.


&&

LAT...LON 3636 8759 3646 8760 3658 8736 3640 8720
      3635 8728 3644 8737

$$

27
3 follow-up statements
851 
WGUS84 KOHX 031245
FLSOHX

Flood Advisory
National Weather Service Nashville TN
645 AM CST Wed Mar 3 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Clarksville affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.


TNC125-032100-
/O.CON.KOHX.FL.Y.0026.000000T0000Z-210303T2100Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
645 AM CST Wed Mar 3 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Clarksville.
* Until this afternoon.
* At 6:00 AM CST Wednesday the stage was 44.8 feet and falling.
* Action stage is 40.0 feet.
* Flood stage is 46.0 feet.
* Forecast...The river is expected to fall to 32.5 feet Sunday 
  evening.
* Impact...At 45.0 feet, Water approaches commercial and industrial 
  properties on South Riverside Dr near TN-48, North Riverside Dr 
  near Providence Blvd East, Quarry Rd, Kraft St near College St, 
  and Zinc Plant Rd. Water also continues to inundate agricultural 
  areas and parks along the river, and adjacent tributaries 
  including Bartons Creek, Red River, West Fork Red River, and 
  Yellow Creek.


&&

LAT...LON 3636 8759 3646 8760 3658 8736 3640 8720
      3635 8728 3644 8737

$$

Rose
955 
WGUS84 KOHX 031909
FLSOHX

Flood Advisory
National Weather Service Nashville TN
109 PM CST Wed Mar 3 2021

...The Flood Advisory is extended for the following rivers in 
Tennessee...

  Cumberland River At Clarksville affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.


TNC125-041200-
/O.EXT.KOHX.FL.Y.0026.000000T0000Z-210304T1200Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
109 PM CST Wed Mar 3 2021

...The Flood Advisory is now in effect until tomorrow morning...

The Flood Advisory continues for
  the Cumberland River At Clarksville.
* Until Thursday morning.
* At 12:00 PM CST Wednesday the stage was 43.6 feet and falling.
* Action stage is 40.0 feet.
* Flood stage is 46.0 feet.
* Forecast...The river is expected to continue falling over the next 
  several days and fall below action stage by early Thursday morning.
* Impact...At 43.0 feet, Water continues to inundate low lying areas 
  along the river, including agricultural areas, access points, 
  portions of Riverfront Park on North Riverside Drive, and low 
  lying areas of industrial property on Zinc Plant Rd. Water also 
  backs up adjacent tributaries, including Bartons Creek, Red River, 
  West Fork Red River, and Yellow Creek.


&&

LAT...LON 3636 8759 3646 8760 3658 8736 3640 8720
      3635 8728 3644 8737

$$

Shamburger
360 
WGUS84 KOHX 040743
FLSOHX

Flood Advisory
National Weather Service Nashville TN
143 AM CST Thu Mar 4 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Cumberland River At Clarksville affecting Montgomery County.

TNC125-040845-
/O.CAN.KOHX.FL.Y.0026.000000T0000Z-210304T0743Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
143 AM CST Thu Mar 4 2021

...The Flood Advisory for the Cumberland River At Clarksville has 
been cancelled...

The Flood Advisory is cancelled for
  the Cumberland River At Clarksville.
* At 1:00 AM CST Thursday the stage was 39.9 feet and falling.
* Action stage is 40.0 feet.
* Forecast...The river is expected to continue falling.


&&

LAT...LON 3636 8759 3646 8760 3658 8736 3640 8720
      3635 8728 3644 8737

$$

Rose

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 2, 4:31 PM CST, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 2, 4:31 PM CST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
431 PM CST Tue Mar 2 2021

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Skies have cleared out nicely so far today with a few clouds
beginning to make their way back into Middle TN. Still on track
to see a few showers late this afternoon and into this evening
mainly south of I-40 as a weak upper-level disturbance passes
through. While there is still some flooding issues ongoing for
some of our larger rivers, rainfall amounts will likely stay below
a few tenths of an inch and shouldn't really do much of anything.
Any showers we do see will clear out shortly after midnight.

Following this very weak disturbance things will be quiet for the
next few days. Upper level ridging will begin to build into the
area keeping away any additional showers for now. Expect to see
temps warm a degree or two tomorrow and Thursday, with highs into
the 60s for much of the area. An additional frontal passage will
swing through Thursday afternoon with a weak upper-level low
passing overhead Friday. Models do want to keep this frontal
passage dry, but temps will likely get knocked back into the 50s
for our highs on Friday and Saturday as a result which is closer
to our seasonal normals. By the beginning of next week an upper
level ridge will build into place across the region once again.
This pattern will ultimately lead to a continued dry weather
pattern and probably allow temps to creep up even higher. Have
highs in the mid to upper 60s to start next week, which is a
little above average for the time of year.

&&

.AVIATION...
00Z TAF DISCUSSION.

Gulf system is passing to our south this afternoon and evening.
Some of the moisture might make it as far north as CSV and MQY, in
the form of light showers. However, given the dryness of the
current airmass, will only include vcsh at CSV for now. Otw, look
for clearing skies aft 08Z. Remainder of taf period looks
uneventful with p6sm and skc in place.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Adcock
AVIATION........21
Hazardous weather outlook, Mar 2, 3:15 AM CST, 15 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
315 AM CST Tue Mar 2 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-031030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
315 AM CST Tue Mar 2 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Many creeks and streams will remain near or in flood today and
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Several rivers will likely remain elevated through much of the week.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:21 PM CSTRiver Flood AdvisoryOHXMontgomery, Robertson5 hr
Mar 2, 7:47 PM CSTRiver Flood WarningOHXPerry7 hr
Mar 3, 1:05 AM CSTRiver Flood AdvisoryOHXHickman24 hr
Mar 3, 2:37 AM CSTRiver Flood AdvisoryOHXPerry13 hr

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.